MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN

A.I.D.D LONGFORD ARCHITECT PROLACTIN
Catalog Number 07K76-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated prolactin results on one patient.The results provided were: (b)(6) 2018: 108.0ng/ml / (b)(6) 2018: 140.0ng/ml.The reference lab testing generated results: 100.61 / 102.71 / and 101.66.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of the complaint trending report determined that there are no trends for the issue for the product.Return testing was not completed as returns were not available.Historical performance in the field of architect prolactin reagent lots using world wide data through abbottlink was evaluated.The median values are within +/-3sd of the mean, indicating that the lots are comparable and performing acceptably in the field.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is adequately addressed.Peg analysis performed at a reference lab shows a reduction in values compared to the initial results obtained, which indicates a macroprolactin interference.The architect prolactin package insert provides information relating to elevated prolactin results and details around macroprolactin.Based on the investigation no malfunction or product deficiency was identified for the architect prolactin assay.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
PROLACTIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7619375
Report Number3005094123-2018-00020
Device Sequence Number1422663
Product Code CFT
UDI-Device Identifier00380740105990
UDI-Public00380740105990
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K76-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer09/23/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-01,; ARCHITECT I2000SR ANALYZER, LIST # 03M74-01,; SERIAL # (B)(4); SERIAL # (B)(4)
Patient Age34 YR